MathSciNet Relay Station
MathSciNet bibliographic data
MR2021272 (2004i:54044) 54F15 (54C10)
Heath, Jo; Nall, Van C. Tree-like continua and 2-to-1 maps. Proc. Amer. Math. Soc. 132 (2004), no. 1, 283–289 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement